共 50 条
- [21] Proof theory for quantified monotone modal logics [J]. LOGIC JOURNAL OF THE IGPL, 2019, 27 (04) : 478 - 506
- [22] Axiomatization and Completeness of Lexicographic Products of Modal Logics [J]. FRONTIERS OF COMBINING SYSTEMS, PROCEEDINGS, 2009, 5749 : 165 - 180
- [23] UNIFORM ARITHMETICAL COMPLETENESS OF MODAL PROVABILITY LOGICS [J]. MATHEMATICAL NOTES, 1990, 48 (1-2) : 625 - 629
- [25] COMPLETENESS OF MODAL-LOGICS WITH PREFINITE WIDTH [J]. MATHEMATICAL NOTES, 1982, 32 (1-2) : 591 - 593
- [29] A Modal Logic for Uncertainty: a Completeness Theorem [J]. INTERNATIONAL SYMPOSIUM ON IMPRECISE PROBABILITY: THEORIES AND APPLICATIONS, VOL 215, 2023, 215 : 119 - 129